# SDR USAA010379

- Difficulty date: April 5, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 33,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 32 INCHES IN SEVERAL AREAS, STATION 344, LBL 16 THROUGH RBL 16.  INSTALLED NEW T-CAP FROM LBL 23 - RBL 21 PE SRM 53-10-51.  (M)
